# SDR AALA20120113TUL19

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 52,754 hours, 6,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY SIGN BETWEEN LEFT AND RIGHT NUMBER 2 DOORS IS LOOSE.  SECURED EMERGENCY SIGN.  OPS CHECK NORMAL.
